Coreg User Reviews

Coreg - User Reviews

Coreg User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Coreg sorted by most helpful. Patient Discussions FAQs


Comment from: Still Alive, 55-64 Female on Treatment for 5-10 years (Patient) Published: September 27

I took this drug for 5 years. It shut down my entire body. Unable to breath, think straight or work. I also became a diabetic for 5 months. After stopping the pill I feel great, think smart, breath comfortably and no longer diabetic. This drug may have helped for a short time but ultimately nearly killed me. I suggested that this pill be taken by patients for a limited time of 2 years before any adverse reactions that are not listed for the drug take effect on our body.

Comment from: Pat, 55-64 on Treatment for less than 1 month (Patient) Published: March 31

I have taken 1/2 pill for two weeks twice. I am now taking 1 pill twice a day (12.5mg) for the past two days. I am so tired it is hard to stay awake. I am so dizzy that I am afraid I am going to fall into something. I do not trust myself to drive a car. My head is ringing, confusion in thinking, and more depressed than before.I want the doctor to change my medication. I just lay down a lot.

Comment from: grammie, 55-64 on Treatment for 1-6 months (Patient) Published: September 20

Worked great immediately. Could feel the effect and felt much better.Caused VERY lightheadness and dizziness for about 10 days then.......no problem.

Related Reading: dizziness

Comment from: Tank, 35-44 Female on Treatment for 1-6 months (Patient) Published: December 25

weight gain, third spacing fluid gain, severe depression and mood swings (feeling as if i was going to break down and cry uncontrollably to practically looking for a fight), severe upper and lower back pain and leg pain, symptoms increased with dosage increases, always felt weak and when drowsiness set in, be ready to lay down, severely interrupting my job as a firefighter, from September to December my dosage went from 10 mg to 80 mg and I am finally having to insist on a change of medicine

Related Reading: depression | lower back pain

Comment from: 35-44 Female on Treatment for 1-6 months Published: July 12

My husband is taking the generic brand of Coreg (Cardvedilol 6.25 MG). Has caused Massive weight gain, fluid retention, lower legs massive swelling, extreme tiredness. Aweful expereince..no longer taking it!

Related Reading: Coreg

Comment from: Goldbutterfly13@aol.com, 35-44 on Treatment for less than 1 month (Patient) Published: March 06

Dr. put me on coreg (3.125mg ).Only been on it for 3 days. I don't yet know if it is working, but it seems to make me very tired after taking it. Noticeably tired. I take 1 pill twice a day. I used to have some trouble falling asleep, now after taking this med I sleep very soundly. Good for nighttime when I want to sleep..bad for in the morning when I have to take a dose and then feel sleepy.

Related Reading: sleep

Comment from: sandy, 55-64 on Treatment for 6 months - 1 year (Patient) Published: August 28

This might not happen to any body else out there, but i posted a note the last one about all of the side effects that I thought this drug was causing me. I started on this drug 9/09. I was nervous, dizzy, tired, thirsty, and my knee joints started hurting to the point that I could barely walk. My left thigh and foot swelled and I thought I might be in CHF. I had an echocardiogram & there was NOTHING wrong with my heart. I went to a new Cardiologist and he didn't understand with my records why I was put on Coreg in the first place. He took me off that drug and it's been 6 days, and ALL of my side effects ARE GONE! My leg has gone down, my joint pain has stopped. When you get knee pain that goes from 0 to 100 within 3 weeks it's not just arthritis. I was taking arthritis tylenol & now I don't need it. I've put up with this for almost a year and I had no clue it could be the Coreg until I started resreaching side effects. I was not going to settle for arthritis in my knees or venus veins in ONE leg and not the other. I am back to ALMOST normal thanks to this new cardiologist but thanks to MYSELF and the others on here that took the time to post that they also had trouble with this drug. I hope that many others out there will CHECK things that come on suddenly. Now my husband takes Coreg and he has never had a problem. but he had a heart attack at 59 with a 98% right coronary artery. He has a reason to be on it. To put some one on that with high BP was uncalled for. I hope that this helps some one else out there.

Related Reading: knee pain | arthritis | tylenol


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Hypertension

Get tips on handling your hypertension.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations